MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased alinity i tsh results generated by the alinity i processing module for three patient samples.The physician questioned the initial results.The samples were repeated on a different analyzer, which yielded higher results.The following data was provided: customer¿s normal reference range: 0.5 to 5.0 miu/l.Patient #1: initial result = <0.10 miu/l, repeat result = 3.95 miu/l.Patient #3: initial result = <0.10 miu/l, repeat result = 1.94 miu/l.Patient #5: initial result = <0.10 miu/l, repeat result = 0.90 miu/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier = patient 1, patient 3, and patient 5.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i tsh reagent lot 73537ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history record review did not identify any nonconformances, potential nonconformances, or deviations associated with the complaint lot and complaint issue.Field data was reviewed to assess the performance of the alinity i tsh reagent.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.The product labelling provides appropriate information related to the customer issue, which assists them in resolving their issue.The customer mentioned samples were too short.They reran and received accurate results.No malfunction or systemic issue was identified.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.
 
Event or Problem Description
The customer reported falsely decreased alinity i tsh results generated by the alinity i am processing module for three patient samples.The physician questioned the initial results.The samples were repeated on a different analyzer, which yielded higher results.The following data was provided: customer¿s normal reference range: 0.5 to 5.0 miu/l.Patient #1: initial result = <0.10 miu/l, repeat result = 3.95 miu/l.Patient #3: initial result = <0.10 miu/l, repeat result = 1.94 miu/l.Patient #5: initial result = <0.10 miu/l, repeat result = 0.90 miu/l no impact to patient management.Was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23181026
Report Number3005094123-2025-00490
Device Sequence Number9991744
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)260824(10)73537UD00
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Catalogue Number07P48-20
Device Lot Number73537UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01,(B)(6)
Patient SexUnknown